MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10606
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Thrombosis (2100)
Date of Event 10/07/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that chest pain and stent thrombosis occurred.The patient presented with st elevation myocardial infarction and a 2.75 x 32 synergy drug-eluting stent was deployed in the mid left anterior descending (lad) artery.Following intervention, the patient was sent to their room.However, the following day, patient had chest pain and stent thrombosis was observed in the mid lad.The vessel was dilated using a 3.0 x 12mm non-compliant balloon catheter and intravenous ultrasound was performed with no dissection notced and with timi 3 flow.A balloon pump was inserted and the patient was sent to bypass surgery.No further patient complications were reported and the patient is expected to fully recover.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10750606
Report Number2134265-2020-14480
Device Sequence Number11514840
Product Code NIQ
UDI-Device Identifier08714729840343
UDI-Public08714729840343
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/08/2022
Device Model Number10606
Device Catalogue Number10606
Device Lot Number0025616611
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/08/2020
Initial Report FDA Received Date10/28/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;